# SDR ABXA20131101629

- Difficulty date: November 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 478 AFT SIDE OF CHORD AT LBL 20 UNDERSIDE OF CHORD IS CORRODED AT NUTPLATE.  REMOVED OLD CORD DRILLED NEW ONE IAW BOE 767 SRM 51-40-05 INSTALLED NEW CORD IAW BOE 767 SRM 51-40-02, OLD CORD WAS FOUND TO BE OUT OF LIMITS IAW BOE 767 SRM 53-00-01.  PN 143T1060-1, PN UPPER FRAME CORD, FS & BS LOC A/C STATION 478 LBL 20 TO STATION 478 TO LBL 23, CORRODED LEVEL 2.  AIRCRAFT WAS GROUNDED.
